Re: medication and carpal tunnel

Subject: Re: medication and carpal tunnel
From: "Elaine R. Firestone" <elaine -at- CALVAL -dot- GSFC -dot- NASA -dot- GOV>
Date: Wed, 19 Feb 1997 10:04:45 -0500

>Does anyone know if anti-biotics or any other medication cause "flare ups"
>of >the carpal tunnel/tendonitis condition?

I don't know about meds causing flare-ups, Della, but my husband has CTS
and I have tendonitis. My husband found that the condition is aggravated
after he's eaten acidic foods, such as, tomato sauce, oranges, etc. To
this end, it would seem to me that aspirin-type products might aggravate it
also since it's made from acetyl salysilic (sp?) acid.

Hope this helps.

elaine


Elaine R. Firestone
elaine -at- calval -dot- gsfc -dot- nasa -dot- gov
elaine -at- seawifs -dot- gsfc -dot- nasa -dot- gov

TECHWR-L (Technical Communication) List Information: To send a message
to 2500+ readers, e-mail to TECHWR-L -at- LISTSERV -dot- OKSTATE -dot- EDU -dot- Send commands
to LISTSERV -at- LISTSERV -dot- OKSTATE -dot- EDU (e.g. HELP or SIGNOFF TECHWR-L).
Search the archives at http://www.documentation.com/ or search and
browse the archives at http://listserv.okstate.edu/archives/techwr-l.html


Previous by Author: Re: Business Cards
Next by Author: Metro Baltimore STC Meeting 3/19/97
Previous by Thread: Re: medication and carpal tunnel
Next by Thread: REMINDER: Posting Guidelines


What this post helpful? Share it with friends and colleagues:

Sponsored Ads


Sponsored Ads